Alert archive / Wisconsin / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 30, 2011, 10:44 PM CDT for Barron County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2011, 10:44 PM CDT (03:44 UTC)
- Expired
- Jul 30, 2011, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
County Barron County, WI
The radar
The Minneapolis radar (KMPX), 145 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
925
WWUS83 KMPX 310344
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1044 PM CDT SAT JUL 30 2011
WIZ015-310430-
BARRON-
1044 PM CDT SAT JUL 30 2011
...THUNDERSTORMS MOVING ACROSS SOUTHERN BARRON COUNTY THROUGH 1130
PM CDT...
AT 1039 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORMS STRETCHING FROM TURTLE LAKE TO CANTON. THE STORMS WERE
MOVING SOUTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS. TORRENTIAL DOWNPOURS WITH A QUICK INCH OF RAIN IS ALSO
EXPECTED.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALMENA.
BARRON.
HILLSDALE.
DALLAS.
CHETEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4520 9155 4521 9214 4545 9216 4548 9216
4548 9155
TIME...MOT...LOC 0343Z 315DEG 16KT 4537 9204
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 30, 6:17 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jul 30, 6:17 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 617 PM CDT SAT JUL 30 2011 .DISCUSSION... THINGS WILL BE BRIEF TODAY... BUT SINCE LITTLE HAS CHANGED AND THIS PERSISTENT PATTERN LOOKS TO ESSENTIALLY REMAIN IN PLACE THROUGH THE WEEK... WOULDN/T HAVE MUCH EARTH SHATTERING NEW INFORMATION TO SHARE ANYWAY. LATEST VISIBLE SATELLITE AND RADAR IMAGERY SHOW TWO AREAS OF CONVECTION IMPACTING THE AREA AT THE CURRENT TIME... OVER WEST CENTRAL WISCONSIN AND FAR WEST CENTRAL MINNESOTA. A BOUNDARY LAID DOWN BY THE CONVECTION OVER THE EASTERN CWFA EXTENDS BACK WEST TO THE DAKOTAS... AND A NEW SEVERE THUNDERSTORM WATCH IS LOCATED FROM NEAR THIS BOUNDARY SOUTHWARD. SUBSTANTIAL INSTABILITY WITH MLCAPE AOA 3000 J/KG CHARACTERIZES THE AIRMASS IN THIS AREA... WITH MINIMAL CIN. 0-6KM SHEAR VALUES ARE GENERALLY IN THE 30-40KT RANGE... WITH EFFECTIVE SHEAR RUNNING A BIT HIGHER GIVEN THE DEPTH OF THE STORMS. THIS DEEP LAYER SHEAR LOOKS TO BE SUFFICIENT FOR MID-LEVEL ROTATION GIVEN RADAR SIGNATURES WE HAVE SEEN. LOW LEVEL ROTATION WILL BE MOST FAVORED NEAR THE BOUNDARY WHERE 0-1KM SHEAR IS AOA 15KT... BUT AS ONE MOVES SOUTH IT DECLINES QUICKLY. SO... ALTHOUGH A TORNADO CANNOT BE RULED OUT... PARTICULARLY WITH LCL HEIGHTS GENERALLY RUNNING AOB 1000M AND THE AFOREMENTIONED ENHANCED LOW LEVEL SHEAR NEAR THE BOUNDARY... IT SHOULD NOT BE THE PREDOMINANT SEVERE WEATHER THREAT THIS AFTERNOON INTO THIS EVENING. LARGE HAIL... LOCAL DOWNBURSTS... AND HEAVY RAIN MAY BE THE MAIN ISSUES... ALTHOUGH IF/WHEN STORMS ORGANIZE INTO CLUSTERS/LINES THEN MORE WIDESPREAD DAMAGING WINDS COULD BE AN ISSUE. MESOSCALE FORCING WITH THE EXISTING OUTFLOW BOUNDARY AND OTHER SUBTLE FEATURES WILL BE THE MAIN INITIATORS THROUGH MID AFTERNOON... THEN THE UPSTREAM FRONTAL BOUNDARY SHOULD ALLOW FOR SOMEWHAT MORE WIDESPREAD DEVELOPMENT FROM NORTHWEST TO SOUTHEAST AS WE HEAD INTO THE EVENING HOURS. AS MENTIONED... THE OVERALL FORECAST THINKING HAS NOT CHANGED MUCH... SO THE FORECAST HAS CHANGED LITTLE FOR THE REMAINDER OF THE PERIOD FROM TONIGHT THROUGH THE NEXT SYSTEM OF NOTE WHICH IMPACTS THE REGION MONDAY INTO TUESDAY. THIS AFTERNOON/S FRONTAL BOUNDARY WILL PUSH SOUTHEAST TONIGHT... TAKING MOST OF THE ACTIVITY IN THAT DIRECTION AS IT SEES A DIURNAL WEAKENING INTO THE OVERNIGHT HOURS SINCE THERE DOES NOT APPEAR TO BE A SIGNIFICANT LOW LEVEL JET RESPONSE OVERNIGHT TO KEEP MUCH GOING. WEAK HIGH PRESSURE TRIES TO SETTLE INTO THE AREA SUNDAY... BUT THE OLD FRONTAL BOUNDARY AND ASSOCIATED BAROCLINIC ZONE WILL LINGER OVER THE CENTRAL/SOUTHERN PORTION OF THE AREA... SO SOME STORMS WILL BE POSSIBLE SUNDAY INTO SUNDAY EVENING... ALTHOUGH COVERAGE SHOULD BE LIMITED GIVEN THE LIMITED FORCING. RETURN FLOW WILL BRING CHANCES FOR SHRA/TSRA BACK NORTH MONDAY INTO MONDAY EVENING... THEN THE NEXT COLD FRONTAL BOUNDARY LOOKS TO SWING THROUGH MONDAY NIGHT INTO EARLY TUESDAY. SOME OF THE MORE RECENT GUIDANCE SEEMS TO FAVOR THINGS EVEN FARTHER NORTH WITH THIS SYSTEM THAN PREVIOUSLY INDICATED... BUT FOR NOW WILL KEEP LIKELY POPS OVER A GOOD PART OF THE AREA. SEVERE WEATHER WILL BE A POSSIBILITY ONCE AGAIN GIVEN PLENTY OF INSTABILITY WHICH WILL REMAIN IN PLACE ALONG WITH ENHANCED SHEAR AHEAD OF THE FRONT AND APPROACHING UPPER WAVE. WE THEN LOOK TO REPEAT THE CYCLE AGAIN... WITH HIGH PRESSURE SETTLING INTO THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AND POTENTIALLY INTO THURSDAY. THE SUBSIDENCE IN THE WAKE OF TUESDAY/S SYSTEM LOOKS MORE ROBUST THAN WITH TODAY/S FEATURE... AND THE BAROCLINIC ZONE LOOKS LIKE IT WILL BE SHOVED SUFFICIENTLY FAR SOUTH TO KEEP MOST OF THE AREA POP-FREE FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. FOR NOW... KEPT SOME CHANCE POPS IN THE FORECAST FOR THURSDAY AS WARM ADVECTION TRIES TO SET BACK UP OVER THE AREA... ALTHOUGH SOME OF THE NEWER GUIDANCE SUGGESTS THINGS WON/T FOCUS VERY WELL OVER OUR AREA AS SOME RIDGING TRIES TO HOLD ON... WITH THE MAIN WARM ADVECTION PCPN CHANCES STAYING TO OUR NORTHWEST AND WEST. GIVEN THE UNCERTAINTY AND TIMING DIFFERENCES... DECIDED TO KEEP THINGS DRY AFTER THURSDAY EXCEPT OVER THE WEST... WHERE SOME POPS ARE INTRODUCED BY SATURDAY. && .AVIATION.../00Z TAF ISSUANCE/ MAIN FORECAST CONCERN DEALS WITH ONGOING CONVECTION ACROSS CENTRAL MN OVER THE NEXT 6 HRS. LINE OF BROKEN CONVECTION HAS DEVELOPED ACROSS THE NORTHERN FA...WITH EMBEDDED SVR WX AS OF 22-23Z. BASED ON THE TRAJECTORY AND OVERALL MOVEMENT OVER THE NEXT FEW HRS...STC WILL SEE VCTS BY 1Z...WITH RNH/MSP/RWF ARND 3-4Z...WITH EAU AFT 4Z. ALTHOUGH THERE WILL BE BRIEF PERIODS OF IFR VSBYS AND MVFR CEILINGS NEAR TSRA...WOULD LIKE TO SEE HOW THE CONVECTION DEVELOPS OVER THE NEXT HR AND IF IT CAN CONGEAL INTO A MORE SOLID LINE BEFORE ANY TYPE OF TEMPORARY PERIOD OF THESE IFR/MVFR CONDITIONS DEVELOP. ANYWAY...ONLY STC WILL LIKELY SEE ANY IMPACT DURING THE MAIN EVENING AIR TRAFFIC. THERE IS ANOTHER PROBLEM TOWARD SUNRISE AS BOUNDARY LAYER MOISTURE REMAINS HIGH AND WNDS BECOME LIGHT. DEPENDING UPON THE AMT OF SKY COVER...AREAS OF BR/FG COULD DEVELOP. HAVE INTRODUCE 3-5SM IN BR AT THE TYPICAL AIRPORTS THAT HAVE PROBLEMS. WNDS WILL SLOWLY BECOME MORE NW AT AXN...WITH A GENERAL W TO SW FLOW OVERNIGHT...THEN MORE S/SE FLOW ON SUNDAY. MSP...KEPT MOST OF THE ACTIVE WX AT BAY UNTIL AFT 3Z...WITH VCTS. THIS COULD BE UPGRADED TO A PREDOMINATE P6SM TSRA WITH TEMPORARY CONDITIONS OF 5SM TSRA BKN035CB IS NEEDED. THE MOST LIKELY TIME PERIOD OF MVFR/IFR CONDITIONS WILL OCCUR BETWEEN 3-4Z...WITH VSCH AS EARLY AS 230Z. WNDS WILL BE GENERALLY FROM THE SW THIS EVENING...MORE W/SW OVERNIGHT...WITH MORE SW SUNDAY AFTN. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && TRH/JLT
Hazardous weather outlook, Jul 30, 10:50 AM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1050 AM CDT SAT JUL 30 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 311600- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1050 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA...WITH THE MAIN THREAT PERIOD BEING LATE THIS AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS CENTRAL MINNESOTA AND PORTIONS OF WEST CENTRAL WISCONSIN THROUGH EARLY AFTERNOON... MAINLY NORTH OF A LINE FROM BENSON TO SAINT CLOUD TO LADYSMITH. A FEW OF THESE MAY REACH SEVERE LIMITS WITH QUARTER SIZE HAIL. DURING THE LATE AFTERNOON AND EVENING HOURS...SCATTERED STORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL MINNESOTA AND EVOLVE GRADUALLY SOUTHEAST THROUGH THE EVENING AND POSSIBLY INTO THE OVERNIGHT. LARGE HAIL AND SCATTERED STRONG WINDS WOULD BE THE PRIMARY THREATS FROM ANY STORMS THAT DO REACH SEVERE LIMITS. THERE IS A SMALL CHANCE FOR A TORNADO OR TWO IN CENTRAL MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY ALONG AND NORTH OF A MONTEVIDEO TO CAMBRIDGE LINE. IN ADDITION...TEMPORARY HEAVY RAINFALL RATES COULD LEAD TO SOME LOCALIZED FLOODING ISSUES DUE TO RECENT WET CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK AREA ON SUNDAY. A FEW STRONG STORMS ARE POSSIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA ON MONDAY AFTERNOON AND NIGHT WITH THE APPROACH AND PASSAGE OF A FRONT. THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY...AND THEN AGAIN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED... MAINLY LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND EASTERN MINNESOTA AND WESTERN WISCONSIN.
In the hours before
Local storm report, Jul 30, 10:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 3 N DONNELLY 45.73N 96.01W
07/30/2011 M1.00 INCH STEVENS MN FIRE DEPT/RESCUE
0627 PM HAIL 3 W EAGLE BEND 46.17N 95.10W
07/30/2011 M1.00 INCH TODD MN TRAINED SPOTTER
0702 PM HAIL 1 N HILLMAN 46.02N 93.89W
07/30/2011 M0.88 INCH MORRISON MN TRAINED SPOTTER
0708 PM FUNNEL CLOUD 4 N HILLMAN 46.07N 93.89W
07/30/2011 MORRISON MN TRAINED SPOTTER
0720 PM HAIL 3 NNW VINELAND 46.22N 93.81W
07/30/2011 M0.88 INCH MILLE LACS MN TRAINED SPOTTER
0814 PM TSTM WND GST MILACA 45.76N 93.65W
07/30/2011 M53.00 MPH MILLE LACS MN MESONET
0819 PM TSTM WND GST MILACA 45.76N 93.65W
07/30/2011 M60.00 MPH MILLE LACS MN MESONET
0830 PM HAIL SAUK CENTRE 45.74N 94.96W
07/30/2011 M1.00 INCH STEARNS MN TRAINED SPOTTER
0842 PM HAIL 4 SE BOCK 45.75N 93.50W
07/30/2011 M1.25 INCH KANABEC MN TRAINED SPOTTER
0850 PM FUNNEL CLOUD 8 W CAMBRIDGE 45.56N 93.39W
07/30/2011 ISANTI MN TRAINED SPOTTER
&&
DEVINNYLocal storm report, Jul 30, 10:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1021 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG 11 N MILACA 45.92N 93.65W
07/30/2011 MILLE LACS MN TRAINED SPOTTER
TREES UP TO 12 INCHES IN DIAMETER DOWN. JUST WEST OF HWY
169.
&&
DEVINNYLocal storm report, Jul 30, 10:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1025 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL 5 SW DASSEL 45.03N 94.38W
07/30/2011 M0.75 INCH MEEKER MN TRAINED SPOTTER
&&
DEVINNYLocal storm report, Jul 30, 10:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1035 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG BOCK 45.78N 93.55W
07/30/2011 MILLE LACS MN TRAINED SPOTTER
NUMEROUS TREES DOWN. SOME TREES EXCEED ONE FOOT IN
DIAMETER.
&&
DEVINNYLocal storm report, Jul 30, 10:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1037 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG FORESTON 45.73N 93.71W
07/30/2011 MILLE LACS MN TRAINED SPOTTER
NUMEROUS TREES UP TO 35 INCHES IN DIAMETER DOWN. TIME
ESTIMATED BASED ON RADAR.
&&
DEVINNYSpecial weather statement, Jul 30, 10:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1044 PM CDT SAT JUL 30 2011
WIZ015-310430-
BARRON-
1044 PM CDT SAT JUL 30 2011
...THUNDERSTORMS MOVING ACROSS SOUTHERN BARRON COUNTY THROUGH 1130
PM CDT...
AT 1039 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORMS STRETCHING FROM TURTLE LAKE TO CANTON. THE STORMS WERE
MOVING SOUTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS. TORRENTIAL DOWNPOURS WITH A QUICK INCH OF RAIN IS ALSO
EXPECTED.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALMENA.
BARRON.
HILLSDALE.
DALLAS.
CHETEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4520 9155 4521 9214 4545 9216 4548 9216
4548 9155
TIME...MOT...LOC 0343Z 315DEG 16KT 4537 9204The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:10 PM CDT | Tornado Warning | MPX | Todd | 50 min |
| Jul 30, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 30 min |
| Jul 30, 7:28 PM CDT | Areal Flood Advisory | MPX | Todd | 3 hr |
| Jul 30, 7:42 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 63 min |
| Jul 30, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 45 min |
| Jul 30, 8:01 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 29 min |
| Jul 30, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 60 min |
| Jul 30, 8:18 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 72 min |
| Jul 30, 8:22 PM CDT | Tornado Warning | MPX | Isanti, Kanabec, Mille Lacs | 38 min |
| Jul 30, 8:50 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 55 min |
| Jul 30, 8:53 PM CDT | Tornado Warning | MPX | Isanti | 35 min |
| Jul 30, 8:56 PM CDT | Areal Flood Advisory | MPX | Anoka, Isanti, Kanabec, Mille Lacs, Sherburne | 6 hr |
| Jul 30, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 38 min |
| Jul 30, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 55 min |
| Jul 30, 9:48 PM CDT | Special Weather Statement | MPX | McLeod, Meeker | 42 min |
| Jul 30, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 55 min |
| Jul 30, 9:54 PM CDT | Areal Flood Advisory | MPX | Anoka, Dakota, Hennepin, Ramsey, Washington | 6 hr |
| Jul 30, 10:21 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 39 min |
| Jul 30, 11:20 PM CDT | Special Weather Statement | MPX | Le Sueur | 40 min |
| Jul 30, 11:26 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Scott, Sibley | 31 min |
| Jul 30, 11:32 PM CDT | Special Weather Statement | MPX | Goodhue | 43 min |
| Jul 30, 11:55 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 35 min |
| Jul 31, 4:00 PM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 29 more | 28 hr |
| Jul 30, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 47 min |
Nearby
Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.